# SDR ASOA20160110004C

- Difficulty date: January 10, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 32,110 hours, 24,716 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 14568248002
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A FLAP FAIL MESSAGE AFTER TAKEOFF DURING FLAP RETRACTION. THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE RT OTBD FLAP DAMAGED FROM THE INBD FLAP SHROUD DRIVER BROKEN. THE RT OTBD FLAP WAS REPLACED ALONG WITH THE FLAP SHROUD. OPS CHECKS WERE GOOD.
